Title

Lad Asymptotics under Conditional Heteroskedasticity with Possibly Infinite Error Densities

Publication Type

Journal Article

Publication Date

6-2010

Abstract

Least absolute deviations (LAD) estimation of linear time series models is considered under conditional heteroskedasticity and serial correlation. The limit theory of the LAD estimator is obtained without assuming the finite density condition for the errors that is required in standard LAD asymptotics. The results are particularly useful in application of LAD estimation to financial time series data.

Keywords

Regression

Discipline

Econometrics

Research Areas

Econometrics

Publication

Econometric Theory

Volume

26

Issue

3

First Page

953

Last Page

962

ISSN

0266-4666

Identifier

10.1017/S0266466609990703

Publisher

Cambridge University Press (CUP): HSS Journals

This document is currently not available here.

Share

COinS